Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with typhoid. Having fever during sleep, perspiration, headache, pain behind the eye, ache at the back of head, weightloss. Suggestions?

i had visited a doctor recently and he told me that i am suffering from typhoid 2 ? i had typhoid four years back. Symptoms: i have fever only when i sleep and perspire a lot. have terrible headaches and pain behind the eye socket, and a ache at the back of my head and lose a lot of weight very quickly. The following were my results:1.s. typhi O positive in 1:160 dilution. 2. s. typhil H positive in 1:160 dilution. 3. s. paratyphil AH negative in 1:20 dilution. 4. s. paratyphil BH negative 1:20 dilution. seeking good help. thanks.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

Widal is not a very sensitive and specific test for typhoid fever.

Now a days, Typhidot test ,which checks for antibiotics IgG ,IgM is the preferred test for the typhoid fever.

Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor